Rocky Mountain Journal of Mathematics

On 2-SG-semisimple rings

Driss Bennis, Kui Hu, and Fanggui Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we investigate 2-SG-semisimple rings which are a particular kind of quasi-Frobenius rings over which all modules are periodic of period~2. Namely, we show that local 2-SG-semisimple rings are the same as the known Artinian valuation rings. Also, a relation between Dedekind domains and 2-SG-semisimple rings is established.

Article information

Source
Rocky Mountain J. Math., Volume 45, Number 4 (2015), 1093-1100.

Dates
First available in Project Euclid: 2 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1446472423

Digital Object Identifier
doi:10.1216/RMJ-2015-45-4-1093

Mathematical Reviews number (MathSciNet)
MR3418183

Zentralblatt MATH identifier
1333.13018

Subjects
Primary: 13C13: Other special types 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 13F10: Principal ideal rings 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 13F30: Valuation rings [See also 13A18]
Secondary: 03E75: Applications of set theory

Keywords
2-SG-projective 2-SG-semisimple rings quasi-Frobenius rings factors of Dedekind domains Artinian valuation rings

Citation

Bennis, Driss; Hu, Kui; Wang, Fanggui. On 2-SG-semisimple rings. Rocky Mountain J. Math. 45 (2015), no. 4, 1093--1100. doi:10.1216/RMJ-2015-45-4-1093. https://projecteuclid.org/euclid.rmjm/1446472423


Export citation

References

  • Z. Abraham, Restricted Gorenstein rings, Illinois J. Math. 13 (1969), 796–803.
  • M. Atiyah and I.G. Macdonald, Introduction to commutative algebra, Addison Wesley, Reading, 1969.
  • D. Bennis, $(n,m)$-Strongly Gorenstein projective modules, Int. Electr. J. Alg.6 (2009), 119–133.
  • ––––, $(n,m)$-SG rings, AJSE-Mathematics 35 (2010), 169–178.
  • D. Bennis and N. Mahdou, Strongly Gorenstein projective, injective, and flat modules, J. Pure Appl. Alg. 210 (2007), 437–445.
  • ––––, A generalization of strongly Gorenstein projective modules, J. Alg. Appl. 8 (2009), 219–227.
  • ––––, Global Gorenstein dimensions, Proc. Amer. Math. Soc. 138 (2010), 461–465.
  • D. Bennis, N. Mahdou and K. Ouarghi, Rings over which all modules are strongly Gorenstein projective, Rocky Mountain J. Math. 40 (2010), 749–759.
  • L.W. Christensen, Gorenstein dimensions, Lect. Notes Math. 1747, Springer-Verlag, Berlin, 2000.
  • E.E. Enochs and O.M.G. Jenda, Relative homological algebra, de Gruyter Expo. Math. 30, Walter de Gruyter & Co., Berlin, 2000.
  • A. Facchini, Module theory: Endomorphism rings and direct sum decompositions in some classes of modules, Birkhaüser, Basel, 1998.
  • H. Holm, Gorenstein homological dimensions, J. Pure Appl. Alg. 189 (2004), 167–193.
  • I. Kaplansky, Commutative rings, Allyn and Bacon, Boston, 1970.
  • W.K. Nicholson and M.F. Youssif, Quasi-Frobenius rings, Cambridge University Press, Cambridge, 2003.
  • J.J. Rotman, An introduction to homological algebra, Academic Press, New York, 1979.
  • F. Wang, Commutative rings and star operation theory, Science Press, Beijing, 2006 (in Chinese).
  • O. Zariski and P. Samuel, Commutative algebra, Vol. 1, Springer New York, 1975.
  • G.Q. Zhao and Z.Y. Huang, $n$-strongly Gorenstein projective, injective and flat modules, Comm. Alg. 39 (2011), 3044–3062.